# SDR USAA2013052900006

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 62,301 hours, 41,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1146831
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD DOOR 2L UNSERCURED.  R & R EMERGENCY EXIT SIGN AT DOOR 2L.
